Infected with chlamydia, burning urination, white penile discharge. Prescribed Azithromycin. Reason for epididymitis?
Hello About 1month ago I've contracted the virus of chlamydia I had symptoms of (burning sensation while urinating, an clear/iwhte discharge from penis) i was prescribed "azithromycin" After a few days, the symptoms were gone, an was feeling much better Now i have epididymits Is it because the treament didnt work? Even though i have no symptoms of the std?
Hello, Chlamydia is a sexually transmitted disease caused by the bacterium known as chlamdia trachomatis.It results in painful urination,penile discharge,swollen testis,fever etc. Untreated cases or partially treated cases or people who receive their treatment late can develop epidydmitis. Epidydmitis should be aggressively treated as delayed treatment can result in infertility of the person. Treatment involves use of azithromycin,doxycycline,erythromycin,ofloxacin etc. Thanks
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]